# SDR 2007UALA01710

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 48,967 hours, 18,066 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD & AFT LEFT WING EXTERIOR OVERWING AND ROW 2CD BULLNOSE EXIT EMERGENCY LIGHTS ARE INOPERATIVE.  RELAMPED EMERGENCY LIGHTS.
